The robustness of strong stability of positive homogeneous difference systems under parameter perturbations

The Bui, Nguyen Khoa Son

Research output: Contribution to journalArticle

Abstract

In this article, we study the robustness of strong stability of the homogeneous difference systems via the concept of strong stability radii: complex, real and positive radii under parameter perturbations. We also show that in the case of positive systems, these radii coincide and can be computed by a simple formula. The results generalize those obtained in [5].

Original languageEnglish
Pages (from-to)97-111
Number of pages15
JournalNumerical Functional Analysis and Optimization
Volume31
Issue number2
DOIs
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Fractional perturbation
  • Homogeneous difference system
  • Positive matrix
  • Stability radius
  • Strong stability
  • INFINITE-DIMENSIONAL SPACES
  • RADII

Cite this